toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author Aimene, Y.; Dorville, R.; Omrane, A. url  openurl
  Title Optimal control for trees trunk diameter estimation in rain forest ecology Type Journal Article
  Year 2013 Publication Applied Mathematical Sciences Abbreviated Journal  
  Volume 7 Issue 17-20 Pages 807-816  
  Keywords Missing data; Optimal control; Tree trunk diameter  
  Abstract We study the optimal control question for an important mechanical problem related to tree trunk diameter variation in tropical forest ecology where some data are missing. Within a cost function, the control problem is formulated with a mechanical model that requires boundary conditions tosolve all equations. We give a characterization of the optimal measurement function for the tree trunk problem.  
  Address Laboratoire CEREGMIA EA 2440, Université Antilles-Guyane, I.E.S.G Campus de Trou-Biran, Route de Baduel, 97337 Cayenne, French Guiana  
  Corporate Author Thesis  
  Publisher Place of Publication (up) Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Export Date: 21 February 2013; Source: Scopus Approved no  
  Call Number EcoFoG @ webmaster @ Serial 469  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: